# SDR 95FDEA01849

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corrosion
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01), AT BS 950 BEAM TOP CHORD LBL TO RBL 27 WL 208.1.  REMOVED CORROSION AND REPAIRED OUT OF LIMIT AREAS PER EA 7-5310-26740 AND FEDEX SRM 53-10-01.
